# SDR YENA2022123001302

- Difficulty date: December 27, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 4,132 hours, 1,528 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pintle Pin
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1566, SAT-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SAT)  DURING ALL PHASES OF FLIGHT LOUD BANG IN TURNS CLIMB, DESCENT. THE EVENT HAPPENED 10 TIMES OR MORE; ROUND NLG PINTLE PIN GREASE SERVICE POINT TO BE DRY AND LEAKING GREASE. PERFORMED NLG LUBRICATION IAW AMP BP500-A-512-20-32-01AAA-290BA.
